On the Nevanlinna's Theory for Vector-Valued Mappings
Zu-Xing Xuan and
Nan Wu
Abstract and Applied Analysis, 2010, vol. 2010, 1-15
Abstract:
The purpose of this paper is to establish the first and second fundamental theorems for an E -valued meromorphic mapping from a generic domain D ⊂ ℂ to an infinite dimensional complex Banach space E with a Schauder basis. It is a continuation of the work of C. Hu and Q. Hu. For f ( z ) defined in the disk, we will prove Chuang's inequality, which is to compare the relationship between T ( r , f ) and T ( r , f ′ ) . Consequently, we obtain that the order and the lower order of f ( z ) and its derivative f ′ ( z ) are the same.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/864539.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/864539.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:864539
DOI: 10.1155/2010/864539
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().